I have had the birth control shot and I've been bleeding for 3, almost 4 months, and I've been having very thick heavy blood clots come out every day. I'm not sure if it's a side affect or what?
It's a very common side effect of Depo Provera; especially until you've had 2 or 3 shots.
There's a lot to know about Depo Provera, if you've not researched it, such as the Manufacturer advising you should not be on it longer than 2 years. I won't give you all of the information, in case you've done your research before opting to use Depo Provera.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Oct 2012 • 1 answer
Updated 4 Mar 2017 • 4 answers
Has Metronidazole been making me bleed for 17 days? Bright red blood & now thick blood clots this AM
Updated 17 Apr 2015 • 1 answer
Updated 9 Oct 2015 • 2 answers
Updated 9 Aug 2018 • 1 answer